# SDR DALA2019120216984

- Difficulty date: November 4, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 89,509 hours, 40,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT PLASTIC COVER MISSING. REPLACED THE EXIT LIGHT PLASTIC COVER IAW AMM 33-51-01.
